It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Heroin withdraw using lyrica



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-09-2014, 09:41 AM   #1
    Abosadeq
    Newbie
    (male)
     
    Join Date: May 2014
    Location: Egypt
    Posts: 1
    Abosadeq HB User
    Heroin withdraw using lyrica

    Hello,
    I have been a heroine user for 3 years now,reached a dosage of 1 to 1.5 grams a day.intake is using "chasingthedragon" and I want to quit. I've tried to do dousing cold turkey , tramadol, rivotril but no positive results.
    I have my hand on some 150mg lyrica capsules (16 capsules) and I don't know if this will help. The symptoms I face are cold shills, runny nose, urge to so some heroin, absolute drainage of power) as in I can't get out of bed) and vomiting anything I put into my mouth a minute after doing so.

    The symptoms I can bear with but the complete loss of power and vomiting everything I put in my mouth for 3 days are unbearable. Taking into account that I have to go to work and I cannot take some days off.

    So what advice can you give me?
    Will lyrica do any good? If yes then what symptoms will it remove?
    Tramadol?
    Here in my country subutex and methadone are not in reach in any way possible. Please advice pleaaaase I need help. I've been subscribed some 40mg Imodium and some primperan 10mg which I find ridiculous since I've tried them before and they don't stop the diahrea or the vomiting.

    I want to be able to get up and go to work and do nothing there but just be present there.

    Please I need a quick reply.
    Thank you
    May god help us all

     
    Sponsors Lightbulb
       
    Old 05-10-2014, 04:52 PM   #2
    yellowjacket777
    Junior Member
    (male)
     
    Join Date: Feb 2012
    Location: Akron,Ohio united states
    Posts: 21
    yellowjacket777 HB User
    Re: Heroin withdraw using lyrica

    srry to hear what ur going through,I'm sure almost all of us have probably been there in your spot at one time or another.I dont know or ever heard of 'lyrica',but every time I've been to detox for Heroin Withdrawl,they gave me tramadol,along with vitamins,and a sleep aid.It did help with the diareha,and vomiting.They only give the tramadol for 4-5 days just to get you over the 'hump'vomiting,diareha,chills,sweats.Aft er that,you are not gonna feel perfect,esp after using 1 to 1 and half grams like you said.And if you continue to take the tramadol for any lengh of time,I heard the withdraws from those are not good either.After like 3 days of not using the herion,u can try hot baths for the leg pains and mabe some nyquil to help u sleep.I wish u the best,I been dealing with it for yrs.on and off,but what I have learned is its poison and jus stay away from it,then u dont have to worry about the horrible after effects of what you are going through now,srry if that last sentence sounded lil harsh,but we all know its the truth....GL

     
    Closed Thread

    Tags
    heroin, heroin addiction, heroin withdraws, lyrica, work



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:20 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!